# SDR SWAA2022020828906

- Difficulty date: January 31, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 36,696 hours, 17,468 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Elongated
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBLONGED FASTENER HOLE IN AFT CARGO BAY AT APPROX. STA 753; RBL 3 / REMOVED DAMAGED FASTENER HOLE IN FLOOR SUPPORT BEAM BS 753 RBL 3; AFT CARGO BAY AND REPAIRED IAW SRM 53-00-53-2R-2
